Valacyclovir hydrochloride therapy and thrombotic thrombocytopenic purpura in an HIV-infected patient

Arch Intern Med. 2000 Jun 12;160(11):1705-6. doi: 10.1001/archinte.160.11.1705.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • AIDS-Related Opportunistic Infections / complications*
  • AIDS-Related Opportunistic Infections / drug therapy
  • Acyclovir / administration & dosage
  • Acyclovir / adverse effects
  • Acyclovir / analogs & derivatives*
  • Antiviral Agents / administration & dosage
  • Antiviral Agents / adverse effects*
  • HIV-1*
  • Humans
  • Keratitis, Herpetic / complications*
  • Keratitis, Herpetic / drug therapy
  • Male
  • Middle Aged
  • Prodrugs / administration & dosage
  • Prodrugs / adverse effects*
  • Purpura, Thrombotic Thrombocytopenic / chemically induced*
  • Recurrence
  • Valacyclovir
  • Valine / administration & dosage
  • Valine / adverse effects
  • Valine / analogs & derivatives*

Substances

  • Antiviral Agents
  • Prodrugs
  • Valine
  • Valacyclovir
  • Acyclovir